# SDR SWAA2021100420962

- Difficulty date: September 16, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 33,104 hours, 20,101 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193AR
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS A DISBOND ON INNER SURFACE 19' FROM IB EDGE; 7' FROM FWD EDGE ; / DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 TABLE 101; PARA 4.A(6)  REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-05 PER SRM 53-40-70-2R-1 PARA 4.B(1) - 4.D(1); TABLE 201  VISUALLY EXAMINED EXTENT OF DAMAGE; TAP TESTED - DISBOND NOTED; REMOVED 2' DIA OF INNER SKIN AND PARTIAL DEPTH CORE ; NO CONTAMINATION NOTED; PREPPED AND CLEANED REPAIR AREA IAW SRM 51-70-05-2R-2 PARA 4.A-C POTTED REPAIR AREA WITH BMS 5-28;TY7 (CG1305) LOT# AK1CP4127K AND SET FOR ROOM TEMP CURE IAW SRM 51-70-05-2R-2 PARA 4.NOTE; SRM 51-70-05-2R-11 PARA 4.A-B  FABRICATED REPAIR PLIES FROM BMS 8-79 (120) LOT# 1466500-1 AND BMS 5-129 (GR5) LOT# 1464324-2 IAW SRM 51-70-05-2R-2 PARA 4.G; [05] CURED POTTING AT ROOM TEMP; SANDED POTTING TO CONTOUR; CLEANED REPAIR AREA; INSTALLED REPAIR PLIES; VACUUM BAGGED AND SET FOR CURE IAW SRM 51-70-05-2R-11 PARA 4.B-E; SRM 51-70-05-2R-2 PARA 4.F-I  HOT BONDER ID IS000678 S/N 12071586; [06] CURED REPAIR; UNBAGGED AND LIGHTLY SANDED IAW SRM 51-70-05-2R-2 PARA 4.I-K; UT INSPECTED POST CURE IAW 737 NDTM PART 4 51-00-02; NO DISBONDS NOTED. EQUIP ID#: ATS2341 S/N: 190848104
